2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 3
The Exp-function Method to Solve the Generalized Burgers-Fisher Equation
Emine Misirli1, Yusuf Gurefe2
1. Department of Mathematics, Ege University, 35100 Bornova-Izmir, Turkey
 Email: emine.misirli@gmail.com
2. Department of Mathematics, Ege University, 35100 Bornova-Izmir, Turkey
 Email: ygurefe@gmail.com
Abstract: In this paper, the Exp-function method is used to obtain exact solutions of the generalized Burgers-Fisher equation with high order nonlinearity. It is shown that Exp-function method provides a very effective and powerful mathematical tool for solving generalized Burgers-Fisher equation.

Keywords: Exp-function method; generalized Burgers-Fisher equation; symbolic computation.

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 830437th visitor.